# SDR 97ZZZX2880

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8392T
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8131140
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bushing
- Part number: FD56673
- Condition: Missing
- Location: Seat Bolt
- Part time: 2,267 hours
- Component: FDC59001205
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NYLON SHOULDER HARNESS RETAINING BUSHING WAS FOUND MISSING FROM BOTH FRONT SEAT LAP BELTS.  MANUFACTURER INDICATED NO FIELD REPAIRS.  MANUFACTURER STATED THEY ARE DOING A N/C REPLACEMENT.  SUBMITTER STATED LIKE CONDITION FOUND ON VARIOUS OTHER SEAT BELTS.
